MathSciNet Relay Station
MathSciNet bibliographic data
MR156829 (28 #72) 10.45
Kemperman, J. H. B. On sums of large sets of integers. Trans. Amer. Math. Soc. 110 1964 375–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement